Aa
A
A
Close
Avatar universal

hair loss - pegasys & ribavirin

my question revolves around hair loss or thinning hair, I have been on Ribavirin & Pegasys since Dec. of last year. it has only been the last few weeks that I have really noticed the falling hair. Will this situation reverse and come back when my treatment stops? I will be on treatment until Dec of this year?  
Cancel
3 Answers
Page 1 of 1
1391312 tn?1421090593
I am not yet on treatment however through my research I have found that people are using this >> http://global.nioxin.com/en-US/home-page.aspx  > Best of luck to you!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
250701 tn?1320978365
Yes it will come back see how long my hair is now, Last time I went on treatment my hair fell out by the handsfull. I freaked out I had to cut it short. But after my treatment I never cut it and it has really grown. So don't worry it will grow back. Hang in there. God Bless and keep you all through your treatment.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I had really long hair. Cut it several times because of hair lost. It's been 5 years since I took med and my hair is definitely thinner. It grew back but not nearly as thick and full as before the treatment
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Hepatitis A Community Resources